# SDR AUS20030963

- Difficulty date: September 16, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Part number: 5551012001
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ELEVATOR DAMAGED. LT HINGE POINT ON HORIZONTAL STABILISER ANDTRIM ACTUATOR ALSO DAMAGED.
